Jump to content


Did you know that exercise increases inflammation in systemic sclerosis?


Appt. with my Rheumatogest earlier today


  • Please log in to reply
10 replies to this topic

#1 Guest_Sadie_*

Guest_Sadie_*
  • Guests

Posted 13 May 2008 - 09:30 AM

I hope everyone is having a good day! I just wanted to bring you up todate on whats going on. My parents and I went to see my Rheumatogest earlier. The appt. went well. I told him everthing that has been going on. He is pretty concern since I've had diarrhea going on all the time since last Oct . so I will be doing some more test here at home for that. I also told him about all the changes that I'm noticing plus all the severe pain I've had in my ribs area, stomach and rectum area. I am very hopeful that he'll figure this out. He did say if it is a small bowel bactirial overgrowth, that he'll put me on a antibiotic that is IV form. Probably my homecare nurse would do the IV. I have diarrhea about 10 times a day at times. At the hosptital a month ago when I had that infected toe, the doctors. there did tell us that there was alot of Scleroderma involvement going on in my stomach, bowels and that whole area. It showed up on a xray. I have been getting kind of frustrated with all of this. I can't wait till I feel alot better!! Thanks for letting me vent!

Sadie

#2 Sweet

Sweet

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,892 posts

Posted 13 May 2008 - 10:58 AM

Sadie,



Thanks for the update. Sorry to year about your bowel troubles, that is no fun!! I hope they can figure something out for you to give you some relief.
Warm and gentle hugs,

Pamela
ISN Support Specialist
International Scleroderma Network (ISN)

#3 Snowbird

Snowbird

    Platinum Member

  • Members
  • PipPipPipPipPipPipPipPipPipPip
  • 1,008 posts
  • Location:Canada

Posted 13 May 2008 - 12:34 PM

Hi Sadie

I'm sorry to hear you're having such a rough go just now as well. I sure hope they figure it out and you are feeling better soon too!

I hope you keep us updated when you find out more! Good luck with your tests!
Sending good wishes your way!

#4 Sheryl

Sheryl

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 1,029 posts
  • Location:Brooklyn, Michigan

Posted 13 May 2008 - 01:20 PM

Hello Sadie, I sure am glad you finally had a chance to discuss your bowel problems with your doctor. That problem can not only be quite bothersome but also life threatening. I am happy there have been several discussions on some of the bowel issues of late. We need to keep out systems running as normally as possible. When things get out of kilter for too long then something drastic needs to be done. I sure hope you get on the IV medication soon. You will feel so much better. Please keep us informed. Once you are on a antibiotic for long enough the tummy and rib pain should subside. The diarrhea should be gone. Sometimes a 7 day dosage just isn't quite enough to get all the bacteria out of our systems so an extra several days sometimes does the trick. Keep on those doctors until you feel well once again. If you don't tell them and talk to them they don't know what you are going through. I am so happy you discussed this with those in the know.
Strength and Warmth,
Sheryl

Sheryl Doom
ISN Support Specialist
(Retired) ISN Chat Moderator
International Scleroderma Network (ISN)

#5 smac0719

smac0719

    Senior Silver Member

  • Members
  • PipPipPipPipPip
  • 377 posts
  • Location:Tampa, FL

Posted 13 May 2008 - 01:36 PM

Sadie,

Glad your appointment went well and your Dr will be looking into the issues. I'm sending wishes for better days your way!
I may have Scleroderma, but Scleroderma doesn't have me!

#6 truman

truman

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 625 posts
  • Location:NJ

Posted 13 May 2008 - 07:21 PM

Hi Suzi:

Sorry to hear about the constant diarrhea. I get that with the Vyzox. Did the doctor say you could take an OTC medication to at least control it somewhat?

The trouble with these super strong antibiotics is that they create so many other nuisances. The Vyzox gave me thrush, vaganitis and diarrhea! That was even with the yogart and the OTC chewable Acidophilus :( .

Hope things get better :) .
Tru

It is what it is...........

#7 Karenlee

Karenlee

    Senior Silver Member

  • Members
  • PipPipPipPipPip
  • 381 posts
  • Location:Long Island, New York USA

Posted 14 May 2008 - 01:58 AM

Hi Sadie,

Glad you finally got some answers from the doctor, and he's going to start you on the antibiotics. I hope it helps, and you get releif soon! Hang in there!
E mail me if you want to chat.

Karen

#8 omaeva

omaeva

    Silver Member

  • Members
  • PipPipPipPip
  • 161 posts
  • Location:CA

Posted 14 May 2008 - 04:03 AM

Sadie!

I hope the antibiotics work and soon you'll be feeling better. Tummy issues are just hard to deal with. Lots of hugs your way.

#9 Guest_Sadie_*

Guest_Sadie_*
  • Guests

Posted 14 May 2008 - 10:38 AM

You guys are so sweet! Thank you for your support! Tru, I do take Imodium AD. Sp? plus a medicine that is suppose to bulk up the BM. Since I have a feeding tube, all meds get crushed up and go through the tube along with alot of water so we have to be careful about meds.

Sadie

#10 debonair susie

debonair susie

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 1,638 posts
  • Location:(United States)

Posted 14 May 2008 - 12:16 PM

Hi Sadie. I know you have been battling with this for some time and sure wish the fix was right there for you.
I hope that when you do get treatment, that it works well for you. as Sheryl wrote, this can be a serious issue,
and the remedy will take some time to correct.

In the menatime, I'm sure keeping my fingers crossed that you're feeling much better very soon!

Soft Hugs,
Susie
Special Hugs,

Susie Kraft
ISN Support Specialist
ISN Chat Host
International Scleroderma Network (ISN)

#11 LisaBulman

LisaBulman

    Platinum Member

  • Members
  • PipPipPipPipPipPipPipPipPipPip
  • 1,135 posts
  • Location:Massachusetts

Posted 14 May 2008 - 02:35 PM

Sadie,
I sympathize for you.... Of all my issues my stomach issues are what bother me the most. They can be debilitating at times. We understand how you feel! Know that I am thinking about you and hoping your dr gets your situation squred away quickly. Don't be afraid to follow up with your dr if your meds are not working. They might just need to try something else.

Hoping you get some relief soon...

Hugs,
Lisa
Lisa Bulman
(Retired) ISN/SCTC List Coordinator
(Retired) ISN Sclero Forums Assistant Manager
(Retired) ISN Assistant News Guide
(Retired) ISN Fundraiser
International Scleroderma Network (ISN)